A uniqueness theorem for some elliptic equations with boundary conditions of functional type

W. E. Olmstead*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Some recent results from a problem in viscous hydrodynamics have suggested a novel type of boundary value problem. The usual specification of boundary data has been in part replaced by certain functional type conditions. A generalized version of the problem is proposed, and a uniqueness theorem is proven.

Original languageEnglish (US)
Pages (from-to)179-182
Number of pages4
JournalJournal of Mathematical Analysis and Applications
Volume36
Issue number1
DOIs
StatePublished - Oct 1971

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A uniqueness theorem for some elliptic equations with boundary conditions of functional type'. Together they form a unique fingerprint.

Cite this